MathSciNet Relay Station
MathSciNet bibliographic data
MR2103540 32Q60
Barraud, Jean-François; Mazzilli, Emmanuel Regular type of real hyper-surfaces in (almost) complex manifolds. Math. Z. 248 (2004), no. 4, 757–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement